首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:The standard error of the Pearson skew
  • 本地全文:下载
  • 作者:Harding, Bradley ; Tremblay, Christophe ; Cousineau, Denis
  • 期刊名称:Tutorials in Quantitative Methods for Psychology
  • 电子版ISSN:1913-4126
  • 出版年度:2015
  • 卷号:11
  • 期号:1
  • 页码:32-36
  • DOI:10.20982/tqmp.11.1.p032
  • 出版社:Université de Montréal
  • 摘要:The Pearson skew is a measure of asymmetry of a distribution, based on the difference between the mean and the median of a distribution. Here we show how to calculate the Pearson skew, estimate its standard error and the confidence interval. The derivation is based on a population following a normal distribution. Simulations explored the validity of this expression when the normality assumption is met in comparison to when the normality assumption is not met. The standard error of the Pearson skew revealed very robust in case of non-normal populations, compared to the Fisher Skew as presented in Harding, Tremblay and Cousineau (2014).
  • 关键词:Standard error; Pearson skew; Descriptive statistics; Shape of a distribution
国家哲学社会科学文献中心版权所有